# SDR DXTA2010062504131

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 8,403 hours, 6,588 cycles
- Engine: Pwa PW545A
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 31J207905
- Condition: Faulty
- Location: Engine T1
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE ITT SPIKED TO 800° IN FLIGHT. TRIED TO CONTROL TEMP WITH THROTTLE, BUT WHEN WE DESCENDED TO 5000', ITT EXCEEDED 760°.  SHUTDOWN ENGINE, BUT ITT NEVER DROPPED BELOW 500° - EVEN WHEN ON GROUND.  FOUND T1 SENSOR HARNESS OUT OF LIMITS AND ERRATIC. INSTALLED NEW T1 HARNESS ASSY. AND THERMOCOUPLE HOUSING IAW MM 77-20-01. PERFORMED 5PT PERFORMANCE RUN IAW MM 71-00-00. NO DEFECTS NOTED. OPS CHECK GOOD.
